# SDR SWAA2023053146364

- Difficulty date: April 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CENTER WHEEL WELL ACCESS PANEL # 193B HAS SEVERAL FASTENER HOLES BULGING/CRACKED<[01] APPLIED A PERMANENT REPAIR ON DAMAGE FASTENER HOLES AS MARKED ON LOWER CENTER WHEEL ACCESS PANEL #193B AS PER B737 SRM 51-70-04-2R-9. MATERIALS USED PO#1776837; PO#1800550 AND PO#1738579;[02] VERIFIED ALL STEPS
